# SDR SWIA200920850

- Difficulty date: January 10, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 18,293 hours, 15,799 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6576 - BACK ROW EMERGENCY LIGHTS INOP.  RESEATED CONNECTOR.
